Skip to main content

On the Approximate Periodicity of Sequences Attached to Non-Crystallographic Root Systems

Lampe, Philipp (2018) On the Approximate Periodicity of Sequences Attached to Non-Crystallographic Root Systems. Experimental Mathematics, 27 (3). pp. 265-271. ISSN 1058-6458. (doi:10.1080/10586458.2016.1255861) (KAR id:67641)

PDF Author's Accepted Manuscript
Language: English
Download (171kB) Preview
[img]
Preview
Official URL
https://dx.doi.org/10.1080/10586458.2016.1255861

Abstract

We study Fomin-Zelevinsky's mutation rule in the context of noncrystallographic root systems. In particular, we construct approximately periodic sequences of real numbers for the noncrystallographic root systems of rank 2 by adjusting the exchange relation for cluster algebras. Moreover, we describe matrix mutation classes for type H3 and H4.

Item Type: Article
DOI/Identification number: 10.1080/10586458.2016.1255861
Uncontrolled keywords: cluster algebra, non-crystallographic root system, approximate periodicity
Subjects: Q Science > QA Mathematics (inc Computing science) > QA252 Lie algebras
Q Science > QA Mathematics (inc Computing science) > QA252 Lie algebras

Q Science > QA Mathematics (inc Computing science) > QA297 Numerical analysis
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Philipp Lampe
Date Deposited: 16 Jul 2018 16:41 UTC
Last Modified: 14 Jan 2020 09:24 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/67641 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year